Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Adjoint transform, overconvexity and sets of constant width

Author: François Bavaud
Journal: Trans. Amer. Math. Soc. 333 (1992), 315-324
MSC: Primary 52A10; Secondary 52A22
MathSciNet review: 1132431
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The properties of the adjoint transform (associating to a set the intersection of all disks of given radius centered in the set) are systematically investigated, in particular its relationship with the overconvex, the parallelisation and completion of sets. Sets conjugate by the transform can be characterised in a new way as the union or the intersection of all completions of the reference body. New relationships satisfied by their areas and perimeters are derived. Two applications in problems of random intersection of disks are finally treated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A10, 52A22

Retrieve articles in all journals with MSC: 52A10, 52A22

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society